Existence Solutions of the Complex Linear Differential Equations in QK,ω(p,q) Spaces

Volume 3, Issue 1, Article 5 - 2017

Authors: A. Kamal ;T.I. Yassen

Copyright © 2017 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File

Abstract

In this article, we study the existence of solutions of the complex linear differential equation of the form f(n) + An−1(z)f(n−1) + ... + A1(z)f0 + A0(z)f = 0, where the coefficients A0,A1,...,An are analytic functions in the unit disc. To carry out the existence of these solutions, we obtain some conditions for the coefficients which grantee the existence of the solutions in QK,ω(p,q) spaces

How To Cite This Article

@article{Kamal_2017, doi = {10.31559/glm2016.3.1.5}, url = {https://doi.org/10.31559%2Fglm2016.3.1.5}, year = 2017, month = {aug}, publisher = {Refaad for Studies and Research}, volume = {3}, number = {1}, author = {A. Kamal and T.I. Yassen T.I. Yassen}, title = {Existence Solutions of the Complex Linear Differential Equations in {QK},$\upomega$(p, q) Spaces}, journal = {General Letters in Mathematics} }
Kamal, A., & T.I. Yassen, T.I. Yassen. (2017). Existence Solutions of the Complex Linear Differential Equations in QK,ω(p, q) Spaces. General Letters in Mathematics, 3(1). doi:10.31559/glm2016.3.1.5
[1]A. Kamal and T.I. Yassen T.I. Yassen, “Existence Solutions of the Complex Linear Differential Equations in QK,ω(p, q) Spaces,” General Letters in Mathematics, vol. 3, no. 1, Aug. 2017.
Kamal, A., and T.I. Yassen T.I. Yassen. “Existence Solutions of the Complex Linear Differential Equations in QK,ω(p, Q) Spaces.” General Letters in Mathematics 3, no. 1 (August 1, 2017). doi:10.31559/glm2016.3.1.5.